# SDR REXA2017030600354

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT  OF LIMITS. REPAIRED IAW REO 670-53-11-594 REV A, SRM 53-11-10, 53-00-00, 51-21-11, 51-25-06, AND 51-25-16.
